# SDR ASOA2014120511834

- Difficulty date: November 16, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 669-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT BS 669.40 - 720.85 IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED THE SEAT TRACK IAW 53-00-49-000-801, CONF A07.
